PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Descriptive set-theoretic aspects of closed sets of uniqueness in the non-abelian setting

Volume 265 / 2022

João Paulos Studia Mathematica 265 (2022), 77-109 MSC: Primary 43A46; Secondary 03E15. DOI: 10.4064/sm210603-25-10 Published online: 22 April 2022


We study the family of closed sets of (extended) uniqueness of a locally compact group $G$ which is not necessarily abelian. We prove some preservation properties concerning this family of sets as well as their operator-theoretic counterpart, locate their descriptive complexity and establish sufficient conditions for the non-existence of a Borel basis.


  • João PaulosDepartment of Mathematical Sciences
    Chalmers University of Technology
    SE-412 96 Göteborg, Sweden

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image